# SDR 9JLA2016092814673

- Difficulty date: January 17, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N990JT
- Make and model: Gulstm 200
- Aircraft serial: 091
- Aircraft time: 3,973 hours, 2,089 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2730000004
- Part serial: IL113
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW REPORTED THAT THE RIGHT MAIN LANDING GEAR INDICATES DOWN AND LOCKED AFTER GEAR RETRACTION.  TROUBLESHOOTING DETERMINED THAT THE RT MAIN LANDING GEAR ACTUATOR WAS DEFECTIVE. THE ACTUATOR WAS REPLACED, AIRCRAFT WAS RETURNED TO SERVICE.
